# SDR SWAA2024030447687

- Difficulty date: February 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 58,632 hours, 35,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AFT CARGO DOOR SHIELD HAS CORROSION IN MULTIPLE PLACES BS 767-787+3; WL 150; RBL 21<[01] REMOVED AND REPLACED FWD AFT CARGO DOOR SHIELD AT WL 150; RBL 21; BS 767 - BS 787+6; IAW SRM 51-40-02 AND DWG 146A0081.;[02] VERIFIED CORRECTIVE ACTION ITEM 1; MEASUREMENTS TABLE OK; CARD COMPLETE.
